# SDR AALA201704059003

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 73,441 hours, 27,618 cycles
- System (JASC): 2565 · Escape Slide
- Part: String
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR EMERGENCY EVACUATION SLIDE HAS A CHORD HANGING.  SECURED CHORD IAW 25-66-00.  OPERATIONAL CHECK GOOD.
